See Alike in...

Alike App

Browser

lilypetal

725d

I started lexapro around 5 days ago and so far I’ve been dealing with headaches, tiredness, slowness, hot flashes, rashes, waking up at night, no appetite, no motivation, and my anxiety seems worse.. I took lexapro when I was 15 and stopped at 16 but that was 4 years ago and I don’t remember rly having these side effects I actually remember it helping me Did anyone else deal with this? I hope it gets better im going to give it another few weeks- I’m thinking maybe it’s like a medication that purges everything out and then you get better but idk lol I could be wrong I’m just hoping it helps with my appetite bc I struggle with that quite a bit but yeah so far that’s my experience:”) anyone else deal with these side effects and did they get better?

    • Brainy_potato

      725d

      For me I had headache and being super tired when I first started taking lexapro and I also had trouble getting myself to use my voice to talk normally, for me it got better after a few weeks now I don’t notice jt at all

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion